Skip to content
My WebMD Sign In, Sign Up
Maxidus experience
avatar
LewisP posted:
I've got tired of headache after Viagra. I agree that it is very effective and it helped me so many times to feel myself a real man... Just wanted to know somebody's experience as for Maxidus (http://www.lifestyle-drugstore.cc/Maxidus-c-1635.html) . They say its 100% natural without any side effects, but I want to know if somebody can confirm this...
Reply


Helpful Tips

Chiropractor
Pinched nerves. I also lost some feeling in my dick when I was sitting playing guitar and twisting my hips in my chair to see the music ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.